# SDR CAL960189

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1047 - CLE - THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF FROM CLE.  THE GEAR WAS CYCLED AND THE NOSE GEAR GREEN LIGHT ILLUMINATED IMMEDIATELY.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  THE GEAR WAS SWUNG SEVERAL TIMES IAW MM 32-60-0 WITH ALL INDICATIONS AND OPERATION CHECKING GOOD.  THE PROBLEM COULD NOT BE DUPLICATED.  (M)
